Alert archive / Florida / Wind Advisories in 2024
Wind Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Feb 5, 2024, 2:16 AM EST for Duval County, Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Feb 5, 2024, 7:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2024, 2:16 AM EST (07:16 UTC)
- In effect from
- Feb 5, 2024, 7:00 PM EST
- Expired
- Feb 6, 2024, 10:00 PM EST
- In force
- 27 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 13 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954 WWUS72 KJAX 050716 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 216 AM EST Mon Feb 5 2024 FLZ124-GAZ154-166-052200- /O.NEW.KJAX.WI.Y.0002.240206T0000Z-240206T1800Z/ Coastal Nassau-Coastal Glynn-Coastal Camden- Including the cities of Amelia City, Fernandina Beach, Yulee, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 216 AM EST Mon Feb 5 2024 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...In Florida, Coastal Nassau County. In Georgia, Coastal Glynn and Coastal Camden Counties. * WHEN...From 7 PM this evening to 1 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ125-133-138-052200- /O.NEW.KJAX.WI.Y.0002.240206T0300Z-240207T0300Z/ Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 216 AM EST Mon Feb 5 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Coastal Duval, Coastal St. Johns and Coastal Flagler Counties. * WHEN...From 10 PM this evening to 10 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
404 WWUS72 KJAX 051855 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 155 PM EST Mon Feb 5 2024 FLZ124-GAZ154-166-061000- /O.CON.KJAX.WI.Y.0002.240206T0000Z-240206T1800Z/ Coastal Nassau-Coastal Glynn-Coastal Camden- Including the cities of Amelia City, Fernandina Beach, Yulee, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 155 PM EST Mon Feb 5 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...In Florida, Coastal Nassau County. In Georgia, Coastal Glynn and Coastal Camden Counties. * WHEN...From 7 PM this evening to 1 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ125-133-138-061000- /O.CON.KJAX.WI.Y.0002.240206T0300Z-240207T0300Z/ Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 155 PM EST Mon Feb 5 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Coastal Duval, Coastal St. Johns and Coastal Flagler Counties. * WHEN...From 10 PM this evening to 10 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
550 WWUS72 KJAX 060713 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 213 AM EST Tue Feb 6 2024 FLZ124-GAZ154-166-060815- /O.CAN.KJAX.WI.Y.0002.000000T0000Z-240206T1800Z/ Coastal Nassau-Coastal Glynn-Coastal Camden- Including the cities of Amelia City, Fernandina Beach, Yulee, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 213 AM EST Tue Feb 6 2024 ...WIND ADVISORY IS CANCELLED... $$ FLZ125-133-138-070300- /O.CON.KJAX.WI.Y.0002.000000T0000Z-240207T0300Z/ Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 213 AM EST Tue Feb 6 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Coastal Duval, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
778 WWUS72 KJAX 061809 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 109 PM EST Tue Feb 6 2024 FLZ125-133-138-070300- /O.CON.KJAX.WI.Y.0002.000000T0000Z-240207T0300Z/ Coastal Duval-Coastal St. Johns-Coastal Flagler- Including the cities of Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 109 PM EST Tue Feb 6 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Coastal Duval, Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
006 WWUS72 KJAX 070010 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 710 PM EST Tue Feb 6 2024 FLZ125-070115- /O.CAN.KJAX.WI.Y.0002.000000T0000Z-240207T0300Z/ Coastal Duval- Including the cities of Arlington, Jacksonville, Oceanway, and Tallyrand 710 PM EST Tue Feb 6 2024 ...WIND ADVISORY IS CANCELLED... $$ FLZ133-138-070300- /O.CON.KJAX.WI.Y.0002.000000T0000Z-240207T0300Z/ Coastal St. Johns-Coastal Flagler- Including the cities of Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 710 PM EST Tue Feb 6 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Coastal St. Johns and Coastal Flagler Counties. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
579 WWUS72 KJAX 070302 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 1002 PM EST Tue Feb 6 2024 FLZ133-138-070415- /O.EXP.KJAX.WI.Y.0002.000000T0000Z-240207T0300Z/ Coastal St. Johns-Coastal Flagler- Including the cities of Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast 1002 PM EST Tue Feb 6 2024 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Feb 5, 1:03 AM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 5, 1:03 AM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
103 AM EST Mon Feb 5 2024
...New AVIATION...
.UPDATE...
Issued at 900 PM EST Sun Feb 4 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Sfc data at 01z showed low pressure areas just offshore of the northeast
FL coast, over southwest GA and another one near southeast LA. Water
vapor imagery and upper air analysis show broad 500 mb low
pressure was centered near the low over southwest GA/southeast AL.
Drier air aloft has worked in from the west over much of the area
as the best dynamic forcing now is north of the area. Fortunately,
lift and instability has weakened quickly along with the deep layer
shear to end the scattered severe storms early this evening. Mainly
reports consisted of large hail and isolated tornadoes between 3
PM and 7 PM.
Models show a surge of moisture coming back into parts of inland
northeast FL by Monday morning, as secondary sfc low pressure
forms over the eastern GOMEX. This will bring a chance of rain
back to the area. Not expecting much in the way of deep convection
with this wave of rainfall by early Monday morning. Meanwhile,
the lingering storms offshore and over southeast GA are moving out
of the forecast area. We kept in the patchy to areas of fog over
inland parts of the area, and it could be locally dense later
tonight and Monday morning and was included in the latest Key
Messages briefing. We may update the gridded forecast again by 10
PM to improve conditions and make minor changes to the extent of
the fog.
No significant changes for the marine forecast other than to
changes weather wording and some adjustment to the winds and seas
through tonight.
&&
.SYNOPSIS...
Issued at 400 PM EST Sun Feb 4 2024
Early afternoon surface analysis depicts strong low pressure (996
millibars) decelerating its northward speed over eastern portions
of the FL panhandle. A warm front extends eastward from this low
pressure center, with this boundary moving northward across north
central FL. A frontal occlusion extends northwestward from the
surface low across the lower Mississippi Valley. Meanwhile,
weakening high pressure (1018 millibars) was centered over
southern VA. Aloft...a highly amplified weather pattern continues,
with troughing extending across the lower Mississippi Valley and
the southern Plains states taking on an increasingly negative
tilt, with this storm system essentially being blocked by stout
ridging that extends from Hudson Bay, CA southeastward across the
Great Lakes and Ohio Valley. Shortwave troughs were located south
and southeast of the mean trough position over the northern Gulf
of Mexico, with one of these features approaching the FL Big Bend
region from the west late this afternoon. A band of moderate to
heavy showers located well north of the lifting warm front continues
to pull northward towards the Altamaha River in southeast GA
early this afternoon. A dry slot wrapping into this large storm
system has overspread north central and northeast FL, with breaks
in the multi-layered cloud cover allowing for instability to
increase for locations south of Waycross, which has combined with
steep lapse rates and cold air aloft to produce increasing
coverage of low-topped convection. Temperatures in the warm sector
south of the warm front have risen to the lower 70s across north
central FL as of 21Z, with 60s across the rest of northeast FL and
coastal southeast GA. Dewpoints in these locations were generally
in the lower 60s, while temperatures and dewpoints were mostly in
the 50s to the north of the warm frontal boundary across inland
southeast GA.
&&
.NEAR TERM...
(through Tonight)
Issued at 400 PM EST Sun Feb 4 2024
Short-term, high resolution guidance indicates that downpours and
embedded convection north of the advancing warm front will lift
north of the Altamaha/Ocmulgee Rivers towards sunset. Meanwhile,
scattered low-topped convection will continue to push north-
northeastward from the I-75 and I-10 corridors into southeast GA,
with the eastern extent of this strong to severe convection
brushing the I-95 corridor through around sunset. Stronger storms
will be capable of producing hail, downburst winds of 40-60 mph,
and briefly heavy downpours. An isolated tornado or two cannot be
ruled out due to the presence of the lifting warm front and
mesoscale boundary interactions, mainly for locations along and
north of the I-10 corridor. Low-topped convection will then
quickly lift into the more stable environment located north of
Waycross this evening, where an elevated storm or two could
produce small hail and gusty downburst winds.
Low pressure over the Deep South will then weaken overnight, with
a loosening pressure gradient likely allowing for low stratus and
possibly patches of locally dense fog to form during the
overnight and predawn hours as convection lifts north of the
Altamaha River. Cool air advection wrapping into this decelerating
storm system will overspread our region overnight, dropping lows
into the 40s inland and lower 50s at coastal and urban locations.
&&
.SHORT TERM...
(Monday through Tuesday)
Issued at 400 PM EST Sun Feb 4 2024
Low pressure will sit off the Georgia coast, and slowly push away
through Tuesday. With the low strengthening offshore and moving
away from the coast, scattered showers will be present throughout
the day Monday and overnight through Tuesday morning, and isolated
thunderstorms are likely over the local waters. The last of the
precipitation chances will leave coastal northeast Florida by late
morning on Tuesday. As the low strengthens, a surge of
northeasterly winds will impact the local area from Monday evening
through Tuesday night. Wind gusts up to 45 mph will be possible
along the coast, along with beach erosion, rough surf, and minor
coastal flooding, a Wind Advisory may be necessary. As high
pressure begins to build to the north, winds will slowly decrease
Tuesday night. Temperatures will be just below normal on Monday
and Tuesday, with Tuesday night being the coldest of the week.
Many locations across inland southeast Georgia will see low
temperatures in the mid 30s, however it will likely still be too
windy for frost formation Tuesday night.
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 400 PM EST Sun Feb 4 2024
Dry conditions will be in place for the rest of the week, with
seasonal temperatures gradually warming up into the 70s by Friday
and Saturday area-wide. Wednesday night, low temperatures will
again drop into the mid 30s across inland SE GA, and with calmer
winds, patchy frost may form. Low temperatures will follow the
gradual warming trend towards the end of the week, Friday and
Saturday nights will only drop into the 50s area-wide.
&&
.AVIATION...
(06Z TAFS)
Issued at 1251 AM EST Mon Feb 5 2024
Low stratus and ground fog are expected to bring MVFR to LIFR
restrictions across all terminals through 12z this morning with
light WSW winds < 5 kts will continue through daybreak.
Low stratus and fog will improve from south to north after sunrise
with VFR conditions expected by 15z across most terminals less SSI
where MVFR to IFR low stratus will likely persist through much of
the day. The best chance of measurable showers will be near GNV by
midday and included VCSH at this time. The probability of showers
at other terminals was < 20% so left out of forecast at this time.
There is the potential for TS to near GNV to SGJ this afternoon
and evening, but given low potential (< 10%) left TS out of the
forecast at this time.
NNE wind surge presses southward across the terminals late
afternoon into the evening with sustained winds 11-13 kts inland
to 14-17 kts at the coast with gusts 20-27 kts. A bank of low
stratus (MVFR to IFR ceilings) will trail the wind surge and
funnel southward over the terminals through 06z Tuesday morning.
&&
.MARINE...
Issued at 400 PM EST Sun Feb 4 2024
Strengthening low pressure is moving onshore along the Florida
panhandle coast this afternoon, pushing a warm front northward
across the northeast Florida waters late this afternoon. Heavy
showers and a few embedded thunderstorms will continue to
impact the Georgia waters through late afternoon, followed by the
potential for strong to isolated severe thunderstorms across our
local waters through early this evening. Stronger storms could
produce damaging wind gusts, hail, and waterspouts. Small Craft
Advisories will continue into this evening throughout our local
waters, mainly due to elevated seas. Winds will shift to westerly
overnight and will subside, allowing for winds and seas to fall
below Small Craft Advisory levels by early Monday morning.
This storm system will linger over the southeastern states early
this week, with another low pressure center developing near the
northwestern Bahamas on Monday afternoon and evening. This
feature will result in an abrupt surge of northerly winds on
Monday afternoon and evening that will overspread our waters from
north to south. Gale Warnings have been issued throughout our
local waters from Monday evening through early Tuesday evening.
Seas will peak in the 6-10 foot range near shore on Tuesday and
Tuesday night, with seas offshore peaking in the 12-17 foot range.
Periods of showers and a few embedded thunderstorms will
continue from Monday afternoon through Tuesday morning. Low
pressure will then accelerate northeastward towards Bermuda while
strengthening on Tuesday night and Wednesday, allowing high
pressure to build along the U.S. eastern seaboard in the wake of
this storm system. Winds and seas will gradually subside on
Wednesday night and Thursday.
Rip Currents / High Surf / Beach Erosion: Strong onshore winds
and building seas will result in a high risk of deadly rip
currents at all area beaches that will continue for most of the
upcoming week. Significant beach erosion is likely during times
of high tide from Monday night through Wednesday as a surge of
strong northerly winds overspreads our local beaches, creating
breakers of 5-7 feet at the southeast GA beaches and possibly
around 10 feet at the northeast FL beaches by Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 40 58 34 / 40 0 0 0
SSI 59 44 56 40 / 30 20 0 0
JAX 64 45 59 39 / 30 20 0 0
SGJ 63 48 58 46 / 30 40 10 0
GNV 64 46 62 39 / 40 10 0 0
OCF 64 47 63 39 / 50 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday evening for FLZ124-125-
133-138.
GA...High Rip Current Risk through Thursday evening for GAZ154-166.
AM...Small Craft Advisory until 2 AM EST early this morning for
AMZ450-452-454-472-474.
Gale Warning from 7 PM this evening to 10 PM EST Tuesday for
AMZ450-452-470-472.
Gale Warning from 10 PM this evening to 1 AM EST Wednesday for
AMZ454-474.
Small Craft Advisory until 4 AM EST early this morning for
AMZ470.
&&In the hours before
Special weather statement, Feb 5, 1:23 AM EST, 53 minutes before
Special Weather Statement National Weather Service Jacksonville FL 123 AM EST Mon Feb 5 2024 FLZ020-021-023-024-030-031-035-122-124-125-132-136-140-222-225- 232-236-237-240-325-340-425-GAZ152>154-162-163-165-166-250-264- 350-364-050830- Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist- Northern Columbia-Coastal Nassau-Coastal Duval-Eastern Clay- Eastern Alachua-Eastern Marion-Southern Columbia-Trout River- Western Clay-Western Alachua-Western Putnam-Central Marion- South Central Duval-Western Marion-Western Duval-Brantley- Inland Glynn-Coastal Glynn-Echols-Clinch-Inland Camden- Coastal Camden-Northern Ware-Northeastern Charlton-Southern Ware- Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Lake Butler, Starke, New River, Trenton, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Orange Park, Green Cove Springs, Gainesville, Gainesville Airport, Newnans Lake, Lynne, Moss Bluff, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, Carraway, Anthony, Burbank, Ocala, Weirsdale, Ortega, Riverside, San Marco, Ocala Airport, Normandy, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 123 AM EST Mon Feb 5 2024 ...PATCHY DENSE EARLY MORNING FOG... Areas of fog with visibility below 1 were forming across inland southeast Georgia and northeast Florida, including near the Interstate 10 corridor. Motorists should be prepared for quick reductions in visibility. A dense fog advisory may be needed for some portions of the area later this morning.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 7:31 PM EST | Special Marine Warning | JAX | 59 min | |
| Feb 4, 8:13 PM EST | Special Marine Warning | JAX | 92 min | |
| Feb 4, 8:31 PM EST | Special Marine Warning | JAX | 61 min | |
| Feb 5, 2:12 AM EST | High Surf Advisory | JAX | Duval, Flagler, Nassau | 72 hr |
| Feb 5, 2:23 AM EST | Small Craft Advisory | JAX | 7 hr |
Nearby
Wind Advisories in Florida, 2024Wind Advisories in Georgia, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.